# SDR SWAA2022021508236

- Difficulty date: June 19, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 453A26111
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT DOORWAY FORWARD CARGO HOLD DOWN PLATE IS CORRODED AS MARKED. / REPLACED AFT CARGO FWD CARGO HOLD DOWN PLATE W/NEW P/N 453A2611-1 IAW BOEING DWG 453A2611 REV D A TAG A82504
